Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 12, 2015Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2015, 3:05 PM EDT for Morris County, New Jersey. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 3:05 PM EDT (19:05 UTC)
Expired
Jun 12, 2015, 4:00 PM EDT
In force
55 min
Issued by
NWS Philadelphia/Mount Holly

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 103 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2083 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WWUS81 KPHI 121905
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
305 PM EDT FRI JUN 12 2015
 
NJZ008-010-122000-
SOMERSET-MORRIS-
305 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORRIS AND NORTH
CENTRAL SOMERSET COUNTIES...

AT 302 PM EDT...A STRONG THUNDERSTORM WAS OVER MORRISTOWN...MOVING
EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...DOVER...MADISON...FLORHAM PARK...EAST HANOVER...LINCOLN
PARK...BOONTON...ROCKAWAY...MORRIS PLAINS...MENDHAM...MOUNTAIN
LAKES...RIVERDALE...VICTORY GARDENS...PARSIPPANY...PEQUANNOCK
TOWNSHIP...BERNARDSVILLE...HANOVER TOWNSHIP AND WHITE MEADOW LAKE.

LOCALIZED HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY 
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND 
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL 
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4091 7433 4088 7434 4086 7432 4082 7434
      4079 7437 4076 7437 4072 7461 4083 7466
      4100 7433 4100 7430 4097 7428 4092 7429
      4090 7427
TIME...MOT...LOC 1902Z 257DEG 38KT 4079 7452 
$$

JJM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 12, 12:06 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 12, 12:06 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1206 PM EDT FRI JUN 12 2015

.SYNOPSIS...
A WEAK BOUNDARY WAS LOCATED ACROSS NORTHEASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY LATE THIS MORNING. IT WILL LIFT SLOWLY
NORTHWARD THIS AFTERNOON AS LOW PRESSURE HEADS EASTWARD INTO
UPSTATE NEW YORK. THE LOW REACHES THE MARITIMES SATURDAY TRAILING
THE COLD FRONT SOUTHWARD THROUGH OUR AREA BY SATURDAY EVENING AS
IT BECOMES NEARLY STATIONARY TO OUR SOUTH. MULTIPLE DISTURBANCES
WILL MOVE EASTWARD ALONG THE FRONTAL BOUNDARY TO OUR SOUTH THROUGH
MOST OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A FRONTAL BOUNDARY EXTENDED ACROSS THE POCONO AND NORTHERN NEW
JERSEY TO AROUND NEW YORK HARBOR LATE THIS MORNING. THE BOUNDARY
IS FORECAST TO LIFT SLOWLY NORTHWARD THIS AFTERNOON. HIGH
PRESSURE LOCATED OVER THE WESTERN NORTH ATLANTIC IS EXPECTED TO
CONTINUE INFLUENCING OUR REGION, BRINGING HOT AND HUMID
CONDITIONS.

THE HEAT WILL REMAIN THE PRIMARY WEATHER CONCERN FOR THE DAY. WE
WILL CONTINUE THE HEAT ADVISORY FOR THE HIGHLY URBANIZED AREAS
ALONG THE INTERSTATE 95 CORRIDOR WHERE AFTERNOON HEAT INDEX VALUES
SHOULD GET INTO THE 95 TO 100 RANGE. MAXIMUM HEAT INDEX VALUES ARE
ANTICIPATED TO BE IN THE LOWER AND MIDDLE 90S TO THE NORTH OF THE
ADVISORY AREA. THE MAXIMUM HEAT INDEX VALUES MAY SLIGHTLY EXCEED
100 IN PARTS OF NORTHEASTERN MARYLAND AND CENTRAL AND SOUTHERN
DELAWARE. HOWEVER, THE CRITERION FOR A HEAT ADVISORY IS 105 IN
THOSE AREAS BASED ON CLIMATOLOGY AND ON THE LOWER POPULATION
DENSITY.

HAZY SUNSHINE IS EXPECTED FOR THIS AFTERNOON. THE HAZE LAYER
ALOFT IS DUE IN PART TO THE WILDFIRES IN WESTERN AND CENTRAL
CANADA.

WE CONTINUE TO EXPECT LATE AFTERNOON THUNDERSTORMS, MAINLY FROM
AROUND THE INTERSTATE 78 CORRIDOR NORTHWARD. INCREASING
INSTABILITY THROUGH THE DAY AND A DEVELOPING SURFACE TROUGH TO THE
LEE OF THE APPALACHIANS MAY HELP TO TRIGGER THE THUNDERSTORMS IN
THAT AREA. PRECIPITABLE WATER VALUES UP AROUND 1.5 TO 1.75 INCHES
SUGGEST THAT ANY THUNDERSTORMS COULD BE ACCOMPANIED BY HEAVY
DOWNPOURS. ALSO, GUSTY WINDS AND FREQUENT CLOUD TO GROUND
LIGHTNING MAY OCCUR.

THERE APPEARS TO BE LITTLE OR NO CHANCE FOR PRECIPITATION ON THE
COASTAL PLAIN FOR TODAY WITH WARM AIR ALOFT HELPING TO MAINTAIN A
CAP ON ANY DEVELOPING CONVECTION THERE. ALSO, NO APPARENT
TRIGGERING MECHANISM IS EXPECTED TO BE PRESENT ASIDE FROM THE SEA
BREEZE FRONT WHICH SHOULD ENCOUNTER SOME RESISTANCE FROM THE WEST
SOUTHWEST WIND ALOFT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE PRIMARY COOL FRONT SHOULD BE SPAWNING UPSTREAM BANDS OF HEAVY
CONVECTION SO THAT ANYTHING OCCURRING THIS EVENING IN OUR AREA
DIES OUT BY 11 PM AND THEN IS FOLLOWED BY A PRIMARY DECAYING
SQUALL LINE ACROSS PORTIONS OF E PA AND NW NJ (ALONG AND N OF
I-78) IN THE 06Z-10Z TIME FRAME...DYING OUT AS SCT SHOWERS NEAR
I-95 AT DAWN SATURDAY. SPC WRF IS LACKLUSTER ON THIS HOLDING
TOGETHER AFTER 05Z INTO OUR AREA. 06Z GFS MASS FIELDS LOOK GOOD
FOR THIS CONVECTION OCCURRING AS DISCUSSED.

ANOTHER VERY WARM NIGHT. MIN TEMP PHL PROBABLY 75 TO 77F.

GENERALLY 50 50 BLENDED 00Z/12 NCEP GUIDANCE WAS USED FOR THIS
330 AM FCST.

IT'S SUMMER.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
VERY LITTLE CHANGE FROM WHAT THE OVERALL PATTERN LOOKED LIKE A
FEW NIGHTS AGO. SOUTHEAST RIDGING SINKS SOUTHWARD WITH A TRANSIENT
EAST COAST TROUGH HEADING INTO EARLY NEXT WEEK. AFTERWARDS A FAST,
FLAT LIKE A PANCAKE, ZONAL FLOW WILL DOMINATE THE MOST OF THE
LOWER 48 ALL NEXT WEEK. THIS WILL BRING MULTIPLE SHORTWAVES
THROUGH THE REGION ADDING TO THE CHANCES FOR A PROLONGED PERIOD OF
UNSETTLED WEATHER.

SATURDAY - SUNDAY MORNING...DIFFUSE COLD FRONT, PRESSURE TROUGH,
MOVES THROUGH THE REGION EARLY ON SATURDAY AND THEN BASICALLY SITS
TO OUR SOUTH AND EAST DURING THE DAY. THE PASSAGE OF THE BOUNDARY
WILL BE LESS THAN QUICK AS THE FLOW ALOFT IS RATHER DAMPENED BUT
THERE LOOKS TO BE AMPLE INSTABILITY FOR SHOWERS TO WORK WITH.
BLCAPE VALUES CONTINUE TO RUN AROUND 1000J/KG SATURDAY..HIGHER
SOUTH ACROSS THE DELMARVA WHERE WE CARRY HIGHER DAYTIME POPS.
SHEAR PARAMETERS ARE MINIMAL SO ONCE AGAIN WE HAVE A HIGHER CAPE,
LOW SHEAR DAY IN PLACE WITH MORE PULSE STORMS POSSIBLE. FARTHER TO
OUR WEST, DIFFERENTIAL HEATING ALONG THE RIDGE TOPS MAY ALLOW FOR
BETTER LOW- LEVEL CONVERGENCE IN TANDEM WITH THE WEAK PRESSURE
TROUGH AND PASSING SHORTWAVE ALOFT TO ALLOW FOR BETTER COVERAGE OF
STORMS AND POSSIBLY SOME ORGANIZATION...THIS MAY TRACK TO THE EAST
THROUGH THE COURSE OF THE EVENING/OVERNIGHT HOURS INTO DELMARVA.

WE ARE STILL FORECASTING AROUND 90F DEGREES FOR HIGHS ON SATURDAY
AS THE CORE OF THE WARM AIR ALOFT SHIFTS OFF TO THE SOUTHEAST
DURING THE MORNING HOURS LEAVING US WITH 850MB TEMPERATURES AROUND
16-18C SO A TAD COOLER THAN WHAT FRIDAY SHOULD BRING US. DEW
POINTS WILL STILL BE VERY STICKY, ESPECIALLY SOUTH OF THE FRONTAL
BOUNDARY, SO ONCE AGAIN EXPECT HEAT INDEX VALUES TO BE IN THE MID-
90S.

SUNDAY...WE GET SOME REPRIEVE FROM THE WELL ABOVE NORMAL
TEMPERATURES WITH HIGH PRESSURE BRINGING IN A SLIGHTLY COOLER
AIR MASS FROM THE NORTHWEST BEFORE THE FLOW VEERS MORE TOWARDS
THE EAST-SOUTHEAST...THE BOUNDARY IS STILL LINGERING
NEARBY...SOMEWHERE. AFTER STARTING OUT WET ON SUNDAY A SOMEWHAT
DRIER AIR MASS SHOULD KEEP OUR CONVECTIVE CHANCES RATHER LOW AND
WITHOUT MUCH IF ANY FOCUS FOR LIFTING. IT WILL INDEED FEEL
REFRESHING COMPARED TO THE PAST COUPLE OF DAYS...HIGHS IN THE MID-
80S.

MONDAY - THURSDAY...STATIONARY FRONT STILL WAVERING NEAR THE
REGION AS WE SEE MORE MID-LEVEL SHORTWAVES QUICKLY MOVE THROUGH
FROM WEST TO EAST TOUCHING OFF SCATTERED SHOWERS AND
THUNDERSTORMS. IT IS TOUGH TO DEFINE THE TIMING OF EACH WAVE GIVEN
THE LESS AMPLIFIED FLOW SO TO KEEP THINGS SIMPLE WE KEEP THE
CHANCE POPS IN FOR A MAJORITY OF THE REGION EACH DAY. AS FOR
TEMPERATURES, TUESDAY CURRENTLY LOOKS LIKE THE WARMEST DAY OF THIS
STRETCH AS BETTER WARM AIR ADVECTION COMMENCES AHEAD OF ONE OF THE
STRONGER WAVES WITH HIGHS IN THE UPPER-80S OTHERWISE LOW TO MID-
80S ARE EXPECTED.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE PRIMARY AVIATION CONCERN FOR TODAY REMAINS THE HAZE LAYER
ALOFT. IT HAS BEEN CAUSING SLANTWISE VISIBILITY ISSUES FOR
ARRIVING AND DEPARTING AIRCRAFT. BASED ON VISIBLE SATELLITE DATA,
THE HAZE LAYER WAS AFFECTING MAINLY EASTERN MARYLAND, DELAWARE,
EASTERN PENNSYLVANIA, NEW JERSEY AND POINTS TO THE EAST AROUND
1600Z. THE HAZE WAS THINNING OVER AREAS TO THE WEST. WHILE THE TAF
IS MEANT TO INDICATE HORIZONTAL VISIBILITY AT THE SURFACE, WE HAVE
INCLUDED A FORECAST OF 6SM HZ UNTIL ABOUT 1900Z AT OUR TAF SITES
TO SUGGEST THAT THE SLANTWISE VISIBILITY ISSUE IS FORECAST TO
CONTINUE AT LEAST UNTIL THAT TIME. THE HAZE SHOULD BEGIN TO THIN
AND DISSIPATE A BIT OVER OUR AREA AFTER 1900Z AS THE MORE
SUBSTANTIAL HAZE IS EXPECTED TO PASS OFF THE COAST.

OTHERWISE, THE DAYLIGHT HOURS SHOULD BE RATHER UNEVENTFUL AT
KTTN, KPNE, KPHL, KILG, KMIV AND KACY WITH A SOUTHWEST TO SOUTH
WIND AROUND 8 TO 12 KNOTS AND GUSTS APPROACHING 20 KNOTS. WE WILL
CONTINUE TO MENTION SCATTERED THUNDERSTORMS FROM AROUND KRDG AND
KABE NORTHWARD FOR LATE IN THE DAY.

WE ARE EXPECTING MVFR VISIBILITY VALUES TO REDEVELOP AT THE
SURFACE FOR TONIGHT, PRIMARILY IN HAZE WITH A SOUTHWEST TO WEST
WIND AROUND 4 TO 8 KNOTS. ADDITIONAL SHOWER OR THUNDERSTORM
ACTIVITY IS POSSIBLE OVERNIGHT AROUND KRDG AND KABE, MAINLY IN THE
0600Z TO 1000Z TIME FRAME WITH A WEAKENING SQUALL LINE THAT IS
EXPECTED TO APPROACH FROM THE NORTHWEST.

OUTLOOK...
SATURDAY - SUNDAY MORNING...MOSTLY VFR. SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE SATURDAY AFTERNOON SPILLING INTO THE
OVERNIGHT HOURS PRODUCING LOWER CONDITIONS. HIGHEST CHANCES SHOULD
BE SOUTH OF PHL/ILG. WINDS MOSTLY OUT OF THE NORTHWEST VEERING
TOWARDS THE NORTHEAST LATE. CONFIDENCE MODERATE.

SUNDAY...VFR WITH EARLY MORNING MVFR FOG/HAZE. WINDS CONTINUE TO
VEER TOWARDS THE SOUTHEAST. CONFIDENCE MODERATE.

MONDAY - TUESDAY...MOSTLY VFR. MORE SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE EACH DAY PRODUCING LOWER CONDITIONS.

&&

.MARINE...
SUB SCA CONDITIONS THROUGH TONIGHT WITH GENERALLY S-SW WINDS
TRENDING SLIGHTLY ONSHORE DURING THE AFTERNOON. EXCEPTION FOR A
POSSIBLE SCA MAY BE NNJ LATE THIS AFTN OR EVENING FOR 3 TO 6 HRS
OF GUSTS NEAR 25 KT IN THE 21Z/12-03Z/13 TIME FRAME.

OUTLOOK...
SATURDAY - TUESDAY...SUB-SCA CONDITIONS EXPECTED ACROSS OUR
WATERS THROUGH THE OUTLOOK PERIOD. WEAK FRONTAL BOUNDARY MOVES
INTO THE REGION ON SATURDAY AND REMAINS CLOSE BY THROUGH A
MAJORITY OF NEXT WEEK. WINDS START OUT FROM THE WEST-NORTHWEST
SATURDAY AND VEER ALL THE WAY AROUND TO THE SOUTHWEST BY TUESDAY.
DAILY SEA BREEZE INTERACTIONS ARE POSSIBLE.

&&

.RIP CURRENTS...
SURF ZONE AWARENESS CONTINUES THROUGH SATURDAY. MEDIA PLAY A
LARGE ROLE IN AWARENESS. EMPHASIS, FOR ULTIMATE SWIM IN THE
PRESENCE OF LIFEGUARDS!

WE HAVE FORECAST A MODERATE RISK FOR EXTREME S NJ AND LOW
ELSEWHERE. THE LOW RISK IS AN ENHANCED LOW BECAUSE OF A SUBTLE
10-12 SECONDS SOUTHEASTERLY 1 FT SWELL. DEPENDENT ON MID
MORNING/EARLY AFTERNOON BEACH PATROL INFORMATION, WE MAY NEED TO
UPGRADE TO A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS, AT LEAST ALONG THE NJ COAST WHERE THE SWELL WILL BE MORE
SHORE NORMAL.

FOR NJ, THIS IS THE KIND OF DAY THAT CAN BECOME DANGEROUS FOR
THOSE NOT SWIMMING IN THE PRESENCE OF A LIFEGUARD. WATER
TEMPERATURES WHILE STILL COOL, ARE AVERAGE OR SLIGHTLY ABOVE
AVERAGE FOR THIS TIME OF YEAR AND WE'RE GOING TO BE HOT JUST A
COUPLE MILES INLAND (NEAR RECORD TEMP IN PHL). FOR ULTIMATE
SAFETY...ALL SWIMMERS SHOULD SWIM THE PRESENCE OF LIFEGUARDS.
SWIMMING AFTER HOURS OR NEAR JETTIES/GROINS IS UNSAFE, ESPECIALLY
FOR THE INEXPERIENCED WEAKER SWIMMERS. IF RIP CURRENT TROUBLE
DEVELOPS...STAYING CALM AND FLOATING IT OUT IS THE BEST YOU CAN DO
AND THEN RETURN TO SHORE ONCE THE SEAWARD DRIFT HAS STOPPED.

DE COASTAL WATERS TEMPS: EARLY MORNING (0717Z) SATELLITE IMAGERY
SUGGESTS THERE WERE POCKETS OF SUBSTANTIAL UPWELLING YESTERDAY
WITH WATER TEMPS POSSIBLY DOWN INTO THE LOWER 50S IN SOME SPOTS.

&&

.CLIMATE...
RECORD HIGHS TODAY THAT MAY BE AT RISK FOR BEING EQUALED.

PHL 95-1947
ABE 94-1984
ILG 95-1973 (WIND DIRECTION PROBABLY PREVENTS)
GED 95-1959

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ070-071-102-
     104-106.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ015-017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...IOVINO
SHORT TERM...DRAG
LONG TERM...HEAVENER
AVIATION...IOVINO/HEAVENER
MARINE...DRAG/HEAVENER
RIP CURRENTS...DRAG
CLIMATE...DRAG
Hazardous weather outlook, Jun 12, 4:57 AM EDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 AM EDT FRI JUN 12 2015

NJZ001-007-PAZ054-055-060>062-130900-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
457 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES WILL BE BETWEEN 90 AND 95 DEGREES THIS AFTERNOON
AND EVENING EXCEPT COOLER IN THE POCONOS.

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OR
EVENING THAT CAN PRODUCE WIND GUSTS TO 50 MPH, BRIEF POOR
DRAINAGE FLOODING RAINS AS WELL AS NUMEROUS LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-130900-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
457 AM EDT FRI JUN 12 2015

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ008>010-012-013-016-020>023-027-
PAZ101-103-105-130900-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
457 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES WILL BE BETWEEN 90 AND 95 DEGREES THROUGH THE
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HIGHEST AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE UPPER 90S
IN THE COUNTRYSIDE OF SOUTHEASTERN PENNSYLVANIA AND NEW JERSEY TO
POSSIBLY AS MUCH AS 103 DEGREES ALONG PORTIONS OF MARYLANDS EASTERN
SHORE, AS WELL AS CENTRAL AND SOUTHERN DELAWARE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-130900-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
457 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

AT THIS TIME ONLY FAR SOUTHERN NEW JERSEY IS FORECAST A MODERATE
RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS. HOWEVER, THE LOW
RISK ELSEWHERE IS ELEVATED BECAUSE OF A SUBTLE LONG PERIOD SOUTHEAST
SWELL. THE RISK MAY NEED TO BE UPGRADED TO MODERATE ELSEWHERE THIS
AFTERNOON, DEPENDENT IN PART ON STRENGTH OF THE SOUTHERLY WIND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-130900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
457 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 12, 2:26 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 PM EDT FRI JUN 12 2015

NJZ008>010-121900-
SOMERSET-MORRIS-HUNTERDON-
226 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HUNTERDON...MORRIS
AND NORTHWESTERN SOMERSET COUNTIES...

AT 224 PM EDT...A STRONG THUNDERSTORM WAS NEAR LONG VALLEY...OR 13
MILES NORTHWEST OF SOMERVILLE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. IN
ADDITION...LOCALLY HEAVY RAIN IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...DOVER...MADISON...FLORHAM PARK...EAST HANOVER...
BOONTON...WHARTON...ROCKAWAY...MORRIS PLAINS...MOUNT ARLINGTON...
MENDHAM...MOUNTAIN LAKES...HIGH BRIDGE...PEAPACK AND GLADSTONE...GLEN
GARDNER...CHESTER...VICTORY GARDENS...HAMPTON...LEBANON AND CALIFON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4082 7435 4079 7437 4076 7438 4075 7437
      4058 7483 4070 7496 4101 7449 4082 7433
TIME...MOT...LOC 1824Z 237DEG 25KT 4074 7474

SFJ
Special weather statement, Jun 12, 3:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
305 PM EDT FRI JUN 12 2015

NJZ008-010-122000-
SOMERSET-MORRIS-
305 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORRIS AND NORTH
CENTRAL SOMERSET COUNTIES...

AT 302 PM EDT...A STRONG THUNDERSTORM WAS OVER MORRISTOWN...MOVING
EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...DOVER...MADISON...FLORHAM PARK...EAST HANOVER...LINCOLN
PARK...BOONTON...ROCKAWAY...MORRIS PLAINS...MENDHAM...MOUNTAIN
LAKES...RIVERDALE...VICTORY GARDENS...PARSIPPANY...PEQUANNOCK
TOWNSHIP...BERNARDSVILLE...HANOVER TOWNSHIP AND WHITE MEADOW LAKE.

LOCALIZED HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4091 7433 4088 7434 4086 7432 4082 7434
      4079 7437 4076 7437 4072 7461 4083 7466
      4100 7433 4100 7430 4097 7428 4092 7429
      4090 7427
TIME...MOT...LOC 1902Z 257DEG 38KT 4079 7452

JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:26 PM EDTSpecial Weather StatementPHIMorris34 min
Jun 12, 3:13 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset37 min
Jun 12, 5:41 PM EDTSevere Thunderstorm WarningPHIWarren49 min
Jun 12, 6:13 PM EDTSevere Thunderstorm WarningPHIWarren28 min
Jun 12, 6:23 PM EDTSevere Thunderstorm WarningPHISussex, Warren67 min
Jun 12, 7:27 PM EDTSevere Thunderstorm WarningPHIWarren33 min
Jun 11, 8:57 PM EDTSpecial Weather StatementPHISchuylkill48 min
Jun 11, 9:23 PM EDTSpecial Weather StatementPHILehigh, Northampton52 min
Jun 11, 9:33 PM EDTSpecial Weather StatementPHIBerks27 min
Jun 11, 9:41 PM EDTAreal Flood AdvisoryPHILehigh, Northampton4 hr
Jun 11, 9:54 PM EDTSpecial Weather StatementPHIBerks51 min
Jun 12, 4:38 PM EDTSpecial Weather StatementPHIMontgomery52 min
Jun 12, 4:57 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery48 min
Jun 12, 5:07 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton38 min
Jun 12, 6:53 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton52 min

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.